# SDR AU980449

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Rotax ROTAX912
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: DC0051
- Condition: Chafed
- Location: Lt Rt Eng
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT AND RIGHT ENGINE MOUNT FRAMES WORN BY CARBURETOR INLET SCAT HOSE IN FOUR AREAS PROTECTED BY SPIRAP.  AREAS AFFECTED ARE 12.7MM WIDE BY 0.794MM DEEP (0.5 INCH WIDE BY 0.0312 INCH DEEP).  PART TC:  199.
